# SDR 98ZZZX1656

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Nr 1 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BLADE SOCKET HAD AN EDDY CURRENT INDICATION IN THE 7TH THREAD DOWN BETWEEN 1 AND 2 O'CLOCK.  INDICATION WAS APPROXIMATELY 1.25 INCHES LONG.  THIS PROPELLER WAS IN FOR REPAIR DUE TO A PROP STRIKE.
